hello i am 19 and i noticed that me hair was thining last year while i was a freshman in college. i also started to notice that the hair on the side of my head and in the back some wouldnt grow as fast and became very curly and dark.i was wondering if this would have somthing to do with the thinning. it was just kinda weird to have 2 differnt kinds of hair on my head. i started taking propecia about 4 months ago and started to notice results within the first 2 weeks, no more hair falling out. i was wondering since the hair loss was so sudden as was the curly black hairs if this could have something to do with a chemical inbalence of somekind. i was thinking maybe thyroid or somthing. if u have ne advise i would be happy to hear it. thanks
It sounds like you are experiencing male patterned genetic hair loss and the Propecia has started to reverse it. Wait for a full 8-12 months and you may find that the hair will return to your normal thickness. Get a working diagnosis from a doctor with a good microscopic assessment, so that you are not blind to the things that are going on. You will want some ‘metrics’ (numbers) on the amount of hair miniaturization you have before the Propecia takes full effect, so that you can gauge the changes over time. You should have a Master Plan for the many years you have in front of you, so that as you age and your hair loss problems progress, you will have a better idea of what your options are. For more information on a Master Plan, see the NHI Master Plan page.